Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
A Burgers equation-based constructive method for solving nonlinear evolution equations 期刊论文
PHYSICS LETTERS A, 2006, 卷号: 353, 期号: 2-3, 页码: 158-160
Authors:  Lu, ZS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
New families of nontravelling wave solutions to a new (3+1)-dimensional potential-YTSF equation 期刊论文
PHYSICS LETTERS A, 2003, 卷号: 318, 期号: 1-2, 页码: 78-83
Authors:  Yan, ZY
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30